Properties of robust m-estimators for poisson and negative binomial data∗

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Properties of robust m-estimators for poisson and negative binomial data∗

TitleProperties of robust m-estimators for poisson and negative binomial data∗
Publication TypeJournal Article
Year of Publication2001
AuthorsCadigan, NG, Chen, J
JournalJournal of Statistical Computation and Simulation
Volume70
Pagination273–288